Armenian Journal of Mathematics

Cayley-type theorems for $g$-dimonoids

Movsisyan, Yuri and Yolchyan, Marlen (2020) Cayley-type theorems for $g$-dimonoids. Armenian Journal of Mathematics, 12 (3). pp. 1-14. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
243Kb

Abstract

In this paper we prove Cayley-type theorems for $g$-dimonoids using the left (right) acts of sets and concept of dialgebra.

Item Type:Article
Uncontrolled Keywords:$g$-dimonoid, dimonoid, act of set, dialgebra, morphism of acts, $(l, r)$-morphism of semigroup
Subjects:03-xx Mathematical logic and foundations
20-xx Group theory and generalizations
ID Code:859
Deposited By:Professor Anry Nersesyan
Deposited On:10 Jun 2020 16:21
Last Modified:10 Jun 2020 16:21

Repository Staff Only: item control page